# SDR SIMA20140701019

- Difficulty date: July 1, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 24,161 hours, 20,385 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG SCV TRIANGULAR SHAPED SUPPORT BRACKET IS CRACKED.  R & R IAW PPBM 71-00-00 & CMM 80-11-93.
